I agree with your logic but since Methylphenidate
is a reuptake inhibitor and not a releaser of dopamine
, how could the dopamine be depleted? I thought perhaps the body would in some way temporarily reduce dopamine production due to the increased presence of dopamine between synapses while on Methylphenidate. Therore causing a dip in production once the MPH wears off before it starts producing again.
Either way, I think L-Tyrosine is useful, both to potentiate the effect of MPH but also lessen the crash at the end of the day. Perhaps it would be best taken mid-way through use of Methylphenidate, otherwise you wil go from MPH + Tyrosine to neither which may make the crash much worse. But as far as potentiation goes, l-tyrosine is one to try, but be careful as it may increase the side effects
ofthe MPH you are taking. I.e if you already feel a bit wired while on your optimal dose of MPH, then l-tyrosine may push this over the edge which can defeat the purpose of potentiation causing palpitations, anxiety, jitteriness , you know the drill
On a side note - has anyone any information about methylphenidate as a dopamine releaser? As far as I was aware it is just a Dopamine, Norepinepherine reuptake inhibitor?
Lukeoca added 6 Minutes and 50 Seconds later...
Originally Posted by emeth8
swim tried l-tyrosine about 6000mg. and hasn't really noticed a difference
That's a really high dose - I'm not sure there is a ceiling limit as to how much is effective. I have pills with 500mg and I notice an effect. Just remember to take them on an empty stomach (first thing in the morning is best, I hear)
Also there are certain other ways to aid absorption. In general after taking L-Tyrsine give yourself a couple of hours before consuimg any protien rich foods.
But I'm no expert, and my memory is holey. There is plenty of information around.
does feel effect of L-Tyrosine and Concerta
with a 500mg dose, taken on empty stomach etc. Sometimes it can be quite hit and miss however.